# SDR DALA2023102608814

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0034069) FWD CARGO R/H SIDE FRAME IS DENTED AT STA 500G BETWEEN STRINGERS 23R & 24R NEAR WL 164 AND RBL 45. REMOVED DAMAGE AND REPAIRED IAW B737 SRM 53-30-07-2R-1.
